应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (2): 435-450    DOI: 10.1007/s10255-017-0672-3
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Numerical Approximation of Solution for the Coupled Nonlinear Schrödinger Equations
Juan CHEN1,2, Lu-ming ZHANG2
1 Department of Mathematics and Statistics, Changshu Institute of Technology, Changshu 215500, China;
2 Department of Mathematics, Nanjing university of Aeronautics and Astronautics, Nanjing 210016, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9